Alert archive / Texas / High Wind Warnings in 2009

High Wind Warning 34, NWS Midland/Odessa, TX

October 29, 2009

NWS Midland/Odessa, TX issued this high wind warning at Oct 29, 2009, 12:18 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 29, 2009, 12:18 PM CDT (17:18 UTC)
Expired
Oct 29, 2009, 2:54 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMAF 291718
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1218 PM CDT THU OCT 29 2009

...FREEZING TEMPERATURES POSSIBLE ACROSS SOUTHEAST NEW MEXICO AND
PORTIONS OF WEST TEXAS TONIGHT...

.SUB FREEZING TEMPERATURES WILL BE POSSIBLE FOR SEVERAL HOURS
TONIGHT ACROSS SOUTHEAST NEW MEXICO...THE CENTRAL AND WESTERN
PERMIAN BASIN...THE UPPER TRANS PECOS REGION...THE VAN HORN
CORRIDOR AND THE GUADALUPE MOUNTAINS TONIGHT AS CLOUDS BEGIN TO
DECREASE AND DRIER AIR MOVES INTO THE REGION. THE FIRST HARD
FREEZE OF THE SEASON WILL BE POSSIBLE ACROSS THESE LOCATIONS.

TXZ074-292000-
/O.NEW.KMAF.HW.W.0034.091029T1718Z-091029T2000Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITY OF...ALPINE
1218 PM CDT THU OCT 29 2009

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING FOR THE DAVIS AND APACHE MOUNTAINS AREA...WHICH IS
IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON.

STRONG WEST WINDS OF 35 TO 40 MPH WITH GUSTS NEAR 70 MPH ARE
EXPECTED THIS AFTERNOON ACROSS PORTIONS OF THE DAVIS AND APACHE
MOUNTAINS AREA. THE STRONGEST GUSTS WILL LIKELY IMPACT ELEVATIONS
ABOVE 6000 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ027>029-033-034-TXZ045>047-050-051-057>062-067-258-300130-
/O.CON.KMAF.FZ.A.0002.091030T0600Z-091030T1400Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-ANDREWS-MARTIN-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
WARD-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...TATUM...
HOBBS...LOVINGTON...EUNICE...JAL...SEMINOLE...LAMESA...ANDREWS...
STANTON...VAN HORN...PECOS...MENTONE...RED BLUFF LAKE...KERMIT...
ODESSA...MIDLAND...MONAHANS...PINE SPRINGS
1218 PM CDT THU OCT 29 2009 /1118 AM MDT THU OCT 29 2009/

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING. 

A COLD AIRMASS WILL SETTLE IN PLACE TONIGHT AS CLOUDS DECREASE
AND DRIER AIR MOVES INTO THE REGION. EARLY MORNING TEMPERATURES
MAY FALL INTO THE UPPER 20S TO AROUND 30 FOR SEVERAL HOURS LATE
TONIGHT THROUGH EARLY FRIDAY MORNING. RESIDENTS SHOULD BE
PREPARED TO PROTECT OR BRING SENSITIVE VEGETATION INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
1 follow-up statement
000 
WWUS74 KMAF 291954
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
254 PM CDT THU OCT 29 2009

...HIGH WINDS NO LONGER EXPECTED ACROSS THE DAVIS MOUNTAINS...
...FREEZING TEMPERATURES POSSIBLE ACROSS SOUTHEAST NEW MEXICO AND
PORTIONS OF WEST TEXAS TONIGHT...

.SUB FREEZING TEMPERATURES WILL BE POSSIBLE FOR SEVERAL HOURS
TONIGHT ACROSS SOUTHEAST NEW MEXICO...THE CENTRAL AND WESTERN
PERMIAN BASIN...THE UPPER TRANS PECOS REGION...THE VAN HORN
CORRIDOR AND THE GUADALUPE MOUNTAINS TONIGHT. DECREASING CLOUD
COVER ALONG WITH DRY AIR AND LIGHT WINDS WILL PROVIDE FAVORABLE
CONDITIONS FOR FALLING TEMPERATURES TONIGHT. THE FIRST HARD
FREEZE OF THE SEASON WILL BE POSSIBLE ACROSS THESE LOCATIONS.

TXZ074-292100-
/O.CAN.KMAF.HW.W.0034.000000T0000Z-091029T2000Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITY OF...ALPINE
254 PM CDT THU OCT 29 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE
HIGH WIND WARNING. 

ALTHOUGH GUSTY WEST WINDS WILL CONTINUE INTO THE EARLY EVENING
HOURS... HIGH WINDS ARE NO LONGER EXPECTED. THEREFORE...THE HIGH
WIND WARNING HAS BEEN CANCELLED.

$$

NMZ027>029-033-034-TXZ045>047-050-051-057>062-067-258-301015-
/O.UPG.KMAF.FZ.A.0002.091030T0600Z-091030T1400Z/
/O.NEW.KMAF.FZ.W.0002.091030T0600Z-091030T1400Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-ANDREWS-MARTIN-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
WARD-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...TATUM...
HOBBS...LOVINGTON...EUNICE...JAL...SEMINOLE...LAMESA...ANDREWS...
STANTON...VAN HORN...PECOS...MENTONE...RED BLUFF LAKE...KERMIT...
ODESSA...MIDLAND...MONAHANS...PINE SPRINGS
254 PM CDT THU OCT 29 2009 /154 PM MDT THU OCT 29 2009/

...FREEZE WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM
CDT /8 AM MDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 9 AM CDT /8 AM MDT/ FRIDAY. THE FREEZE WATCH IS NO LONGER IN
EFFECT. 

A COLD AIRMASS WILL SETTLE IN PLACE TONIGHT AS CLOUDS DECREASE
AND DRIER AIR MOVES INTO THE REGION. EARLY MORNING TEMPERATURES
MAY FALL INTO THE UPPER 20S TO AROUND 30 FOR SEVERAL HOURS LATE
TONIGHT THROUGH EARLY FRIDAY MORNING. RESIDENTS SHOULD BE PREPARED
TO PROTECT OR BRING SENSITIVE VEGETATION INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TXZ068-069-301015-
/O.NEW.KMAF.FZ.W.0002.091030T0600Z-091030T1400Z/
CRANE-UPTON-
INCLUDING THE CITIES OF...CRANE...MCCAMEY...RANKIN
254 PM CDT THU OCT 29 2009

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY.

A COLD AIRMASS WILL SETTLE IN PLACE TONIGHT AS CLOUDS DECREASE
AND DRIER AIR MOVES INTO THE REGION. EARLY MORNING TEMPERATURES
MAY FALL INTO THE UPPER 20S TO AROUND 30 FOR SEVERAL HOURS LATE
TONIGHT THROUGH EARLY FRIDAY MORNING. RESIDENTS SHOULD BE PREPARED
TO PROTECT OR BRING SENSITIVE VEGETATION INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Oct 29, 10:47 AM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Oct 29, 10:47 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1047 AM CDT THU OCT 29 2009

.UPDATE...
SEE PUBLIC DISCUSSION BELOW.

&&

.DISCUSSION...
WILL BUMP UP POPS INTO THE LIKELY CATEGORY THROUGH EARLY AFTERNOON
ACROSS THE MOUNTAINS AND WESTERN AND CENTRAL PERMIAN BASIN BASED
ON LATEST OBSERVATIONS AND RADAR TRENDS. WILL ALSO ADD MENTION OF
SLEET TO THESE SAME AREAS. WILL DECREASE HIGH TEMPERATURES TODAY BASED
ON SATELLITE AND LATEST TRENDS.

HAVE ALREADY HAD A REPORT OF 1.2 INCHES OF SNOWFALL AT QUEEN SINCE
LATE LAST NIGHT.

UPDATED PRODUCTS TO BE SENT SHORTLY.

12

&&

.PREV DISCUSSION... /ISSUED 656 AM CDT THU OCT 29 2009/

DISCUSSION...
LATEST AVIATION DISCUSSION BELOW.

AVIATION...
EXPECT SHOWERS TO AFFECT ALL TAF SITES THIS MORNING...AND A MIX OF
RAIN AND SNOW AT CARSLBAD...HOBBS...WINK AND PECOS.  THINK ALL
SITES WILL ALSO HAVE A BOUT OF MVFR CEILINGS THROUGH 29/18Z...
ESPECIALLY THOSE RECEIVING SNOW WHERE VISIBILITIES WILL ALSO
LIKELY DROP TO THE LOW MVFR CATEGORY.  CLOUDS AND LOWER CEILINGS
WILL DECREASE DURING THE LATE MORNING AND WINDS WILL INCREASE TO
AROUND 15KT THIS AFTERNOON WITH A FEW GUSTS NEAR 25KT.  WINDS ARE
EXPECTED TO DIMINISH BY 30/00Z AS ONLY A FEW TO SCATTERED MID
CLOUDS PREVAIL TONIGHT.  67

PREV DISCUSSION... /ISSUED 508 AM CDT THU OCT 29 2009/

DISCUSSION (TODAY THRU SUNDAY)...
ANOTHER COMPLICATED FORECAST FOR WEST TEXAS AND SOUTHEASTERN NEW
MEXICO TODAY COURTESY OF A VIGOROUS UPPER LEVEL STORM SYSTEM LOCATED
OVER NEW MEXICO EARLY THIS MORNING. A 135+ KNOT UPPER LEVEL JET
ASSOCIATED WITH THIS FEATURE WILL CONTINUE TO LIFT ACROSS THE SOUTH
PLAINS AND THE TEXAS PANHANDLE THROUGH THIS MORNING. ADDITIONAL LIFT
IN THE ENTRANCE REGION OF THIS UPPER JET IS SPREADING THROUGH
NORTHERN CHIHUAHUA AND FAR WEST TEXAS EARLY THIS MORNING...AS
EVIDENCED BY LIGHT PRECIPITATION NOTED ON REGIONAL WSR-88D MOSAIC
IMAGERY. OBSERVATIONAL DATA FROM EL PASO AND GUADALUPE PASS INDICATE
THIS PRECIPITATION TO BE IN THE FORM OF LIGHT SNOW. THE NAM/GFS
MODELS ARE IN GENERAL AGREEMENT THAT THE LIFT AND ASSOCIATED
PRECIPITATION WILL CONTINUE TO SPREAD EASTWARD THROUGH THE FORECAST
AREA DURING THE MORNING HOURS. COLD AIR ALOFT UNDERNEATH THE DEEP
UPPER LEVEL TROUGH WILL DEFINITELY SUPPORT SNOW IN THE HIGHER
ELEVATIONS OF THE GUADALUPE AND DAVIS MOUNTAINS. WE HAVE ISSUED A
WINTER WEATHER ADVISORY FOR SNOW ACROSS BOTH MOUNTAIN RANGES IN
ANTICIPATION THAT THE HIGHER ELEVATIONS COULD RECEIVE 1-3 INCHES OF
ACCUMULATION AS THE LIFT SPREADS OVERHEAD. FORECAST SOUNDINGS ALSO
SUGGEST THAT PRECIPITATION WILL INITIALLY MIX WITH AND POSSIBLY
CHANGE TO SNOW ACROSS THE ADJACENT SOUTHEAST NEW MEXICO
PLAINS...UPPER TRANS PECOS...VAN HORN CORRIDOR AND MARFA PLATEAU
THIS MORNING. THERE IS ALSO ROOM FOR WET-BULBING EFFECT AS SURFACE
DEWPOINTS ARE IN THE LOWER 30S ACROSS THESE LOCATIONS. CONFIDENCE IN
ACCUMULATING SNOWS IS NOT AS HIGH...SO HAVE PASSED ON A WINTER
WEATHER ADVISORY FOR THESE LOCATIONS...BUT WILL DEFINITELY BEAR
MONITORING THROUGH THE MORNING HOURS. FOR NOW...WE WILL ISSUE A
SPECIAL WEATHER STATEMENT HIGHLIGHTING THE POTENTIAL FOR WINTRY
PRECIPITATION ACROSS THE ADJACENT PLAINS THIS MORNING. HIGH
TEMPERATURES TODAY WILL ONCE AGAIN BE A CHALLENGE...GIVEN THE RANGE
IN MODEL THERMAL PROFILES TODAY. HAVE TRENDED HIGHS COOLER WITH THE
UPPER TROUGH PASSING THROUGH THE AREA TODAY.

EXPECT PRECIPITATION TO TAPER THIS AFTERNOON...WITH SOME BREAKS IN
THE CLOUD COVER...ESPECIALLY ACROSS THE WEST. SURFACE HIGH PRESSURE
WILL SETTLE IN TONIGHT...AND WITH DRY AIR AND SOME CLEARING
TONIGHT...THE POTENTIAL EXISTS FOR THE FIRST FREEZE OF THE SEASON.
WE WILL EXPAND THE FREEZE WATCH TO INCLUDE BORDEN...MARTIN...
MIDLAND...ECTOR...WINKLER AND WARD COUNTIES IN ADDITION TO THE
PREVIOUS SET INCLUDED.

THE UPPER TROUGH WILL FINALLY PASS OVERHEAD FRIDAY...AND WILL EXIT
EAST LATE FRIDAY. TEMPERATURES FRIDAY WILL REMAIN COOL WITH SURFACE
RIDGING IN PLACE. TEMPERATURES SHOULD MODERATE THIS WEEKEND AS LEE
TROUGHING TAKES SHAPE AGAIN. DRY WEATHER IS EXPECTED FRIDAY THROUGH
SUNDAY.  /21/

EXTENDED DISCUSSION...
DRY CONDITIONS WILL PREVAIL NEXT WEEK AS AN UPPER RIDGE BEGINS TO
BUILD OVER THE REGION.  HOWEVER... NORTHWEST FLOW ALOFT OVER THE
CENTRAL AND EASTERN CONUS WILL SEND A COLD FRONT INTO THE AREA
MONDAY AND KEEP TEMPERATURES NEAR SEASONAL VALUES AT LEAST MONDAY
AND TUESDAY.  AS SAID UPPER RIDGE BECOMES MORE ESTABLISHED OVER THE
AREA AND THE SURFACE RIDGE MIGRATES EASTWARD IN SUBSEQUENT
DAYS...LOW LEVEL MOISTURE WILL INCREASE A LITTLE AND BOTH MIN AND
MAX TEMPERATURES WILL WARM.  AT THIS TIME,...HAVE ONLY INCREASED
CLOUD COVER A LITTLE AND GONE WITH TEMPERATURES AT OR ABOVE MOS
VALUES.  /67/

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              48  34  60  35  /  50  10  10   0
CARLSBAD NM                52  29  60  32  /  50  10  10   0
DRYDEN TX                  58  40  65  39  /  30  20   0   0
FORT STOCKTON TX           46  35  63  38  /  50  10   0   0
GUADALUPE PASS TX          40  29  52  34  /  50  10  10   0
HOBBS NM                   47  27  60  33  /  60  10  10   0
MARFA TX                   37  21  55  25  /  60  10   0   0
MIDLAND INTL AIRPORT TX    46  31  61  32  /  60  10  10   0
ODESSA TX                  46  32  61  35  /  60  10  10   0
WINK TX                    48  32  64  32  /  60  10  10   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR THE
     FOLLOWING ZONES... CENTRAL LEA COUNTY...EDDY COUNTY
     PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
     COUNTY...SOUTHERN LEA COUNTY.

     WINTER WEATHER ADVISORY UNTIL NOON MDT TODAY FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR THE
     FOLLOWING ZONES... ANDREWS...BORDEN...DAWSON...ECTOR...
     GAINES...GUADALUPE MOUNTAINS...LOVING...MARTIN...MIDLAND...
     REEVES COUNTY AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY
     54 CORRIDOR...WARD...WINKLER.

     WINTER WEATHER ADVISORY UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON
     FOR THE FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA...
     GUADALUPE MOUNTAINS.

&&

99
Hazardous weather outlook, Oct 29, 4:19 AM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
419 AM CDT THU OCT 29 2009

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-300930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
419 AM CDT THU OCT 29 2009 /319 AM MDT THU OCT 29 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WINTRY PRECIPITATION WILL AFFECT LOCATIONS GENERALLY ALONG AND WEST
OF A SEMINOLE...KERMIT AND ALPINE LINE THIS MORNING.  A WINTER
WEATHER ADVISORY IS IN EFFECT UNTIL 1 PM CDT FOR THE GUADALUPE AND
DAVIS MOUNTAINS WHERE 1 TO 3 INCHES OF SNOW ACCUMULATION IS
EXPECTED.  A MIX OF RAIN AND SNOW WILL BE POSSIBLE OVER THE REST OF
THE ABOVE AREAS...WITH ANY SNOWFALL ACCUMULATION EXPECTED TO STAY
BELOW 1 INCH.

TEMPERATURES WILL BE UNSEASONABLY COLD TONIGHT AS READINGS DROP
ROUGHLY 15 DEGREES BELOW NORMAL. OVERNIGHT LOWS ARE EXPECTED TO DROP
INTO THE UPPER 20S GENERALLY ALONG AND WEST OF A GAIL...MIDLAND...
ODESSA...MONAHANS AND BALMORHEA LINE.  A FREEZE WATCH HAS BEEN
ISSUED FOR THESE AREAS LATE TONIGHT AND FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 4:39 AM CDTWinter Weather AdvisoryMAF8 hr
Oct 29, 2:54 PM CDTFreeze WarningMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 6 more18 hr

Nearby

High Wind Warnings in Texas, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.